# SDR UALA2010012500288

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123U1
- Part serial: 480
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LACING PULLED LOOSE AT GIRT BAR.  SLIDE FOUND UNDERSERVICED. REMOVED AND REPLACED SLIDE PACK.
